# SDR ASA2008F00007

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED DRAG ANGLE RT LOWER VERT STAB (MARKED). PERFORMED EDDY CURRENT INSPECTION OF RT V/ STAB TO FUSELAGE DRAG ANGLE IAW CRJ 700 NDTM 51-20-006. DRAG ANGLE IS VERIFIED CRACKED AND END OF CRACK IS MARKED 9/4/08 VTJ7010159.  GUT AWAY DAMAGED AREA OF RT DRAG ANGLE IAW RFO 670-55-31-018.  (K)
